Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The largest degrees of irreducible characters of the symmetric group

Author: John McKay
Journal: Math. Comp. 30 (1976), 624-631
MSC: Primary 20C15; Secondary 20-04
MathSciNet review: 0404414
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The largest irreducible degrees and the partitions associated with them are tabulated for the symmetric group $ {\Sigma _n}$ for n up to 75. Analytic upper and lower bounds are derived for the largest degree.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C15, 20-04

Retrieve articles in all journals with MSC: 20C15, 20-04

Additional Information

Keywords: Irreducible representation, symmetric group, largest degree
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society